# SDR DLM90080064

- Difficulty date: January 9, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Lt Mlg Door
- Component: Door
- Component part number: 5930583289
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG DOOR EXTERIOR SKIN CORRODED ALONG HINGE LINE.  REPLACED LMLG DOOR.
